# SDR ASAA2019102853122

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,817 hours, 7,707 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TC N8420001 INSPECTION FOUND MW0326 HARNESS WITH DAMAGED BRAIDING. GROUNDED - YES. REMOVED AND REPLACED MW0326 HARNESS PER B737-900 AMM 26-11-02. PERFORMED GOOD OPS TEST OF R/H ENGINE FIRE DETECTION SYSTEM PER AMM 26-11-02-400-802.
